EconPapers    
Economics at your fingertips  
 

New Difference Sequence Spaces Defined by Musielak-Orlicz Function

M. Mursaleen, Sunil K. Sharma, S. A. Mohiuddine and A. Kılıçman

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We introduce new sequence spaces by using Musielak-Orlicz function and a generalized -difference operator on -normed space. Some topological properties and inclusion relations are also examined.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/691632.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/691632.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:691632

DOI: 10.1155/2014/691632

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:691632